# SDR UIEA9712

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636FE
- Make and model: Boeing 747245F
- Aircraft serial: 21764
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 13J55200
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J, E

## Discrepancy

FLT GT126 - MXP-SNN JUST AFTER TAKEOFF GOT NR 1 ENGINE FIRE INDICATION.  A AND B NACELLE TEMPS 850 DEGREES.  FHB PROCEDURES RUN.  WHEN FIRE CONTROL WAS PULLED, FIRE INDICATION WENT OUT AND NACELLE TEMPS STARTED TO DECREASE.  FIRE BOTTLE NOT DISCHARGED.  ALL OTHER INDICATION NORMAL.  ALL APPLICABLE EMERGENCY PROCEDURES COMPLETED.  JETTISON APPROX 51.8 KGS FUEL.  FOUND PNEUMATIC DUCT CLAMP ON RIGHT SIDE OF ENGINE TO THRUST REVERSER POWER DRIVE UNIT BROKEN.  REPLACED CLAMP.  OPERATIONAL CHECKS NOW SATISFACTORY.  (M)
